# SDR 05FDEA04366

- Difficulty date: December 16, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 38,122 hours, 25,515 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 105080037525
- Part serial: 73808
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MASTER FIRE WARNING LIGHT ILLUMINATED IN FLIGHT  INTERMITTENTLY.  NO OTHER FIRE INDICATIONS.  NR 2 ENGINE LOOP WILL NOT TEST REF AMM 26-11-000-1.  REMOVED AND REPLACED ENG NR 2 SENSING ELEMENT IAW MM 26-11-012-4.  OPS TEST NR 2 FIRE LOOP PER MM 26-11-000-5.  OPS TEST NORMAL ON GROUND PER JRH RAN NR 2 ENG ALL INDICATION WERE NORMAL.  OK TO CONTINUE.
